Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 286375, 6 pages
http://dx.doi.org/10.1155/2014/286375
Research Article

Global Asymptotic Stability of a Rational System

1Department of Mathematics, Tianshui Normal University, Tianshui, Gansu 741001, China
2Department of Mathematics, Hexi University, Zhangye, Gansu 734000, China

Received 3 April 2014; Revised 7 July 2014; Accepted 9 July 2014; Published 7 August 2014

Academic Editor: Ziemowit Popowicz

Copyright © 2014 Lin-Xia Hu and Xiu-Mei Jia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The main goal of this paper is to investigate the global asymptotic behavior of the difference equation , , with and the initial value such that . The major conclusion shows that, in the case where , if the unique positive equilibrium exists, then it is globally asymptotically stable.